Home / Journals / Mathematics & Statistics / American Journal of Theoretical and Applied Statistics
Vol. 6, Issue 3, May 2017
Frequency: Bimonthly
ISSN Print: 2326-8999
Recommend to Library
Reza Farhadian, Nader Asadian F.
Pages: 156-160   Published Online: May 25, 2017
PDF (218KB)    
Winnie Mbusiro Chacha, P. Mwita, B. Muema
Pages: 150-155   Published Online: May 22, 2017
PDF (401KB)    
Joseph Nderitu Gitahi, John Kung’u, Leo Odongo
Pages: 141-149   Published Online: Apr. 27, 2017
PDF (274KB)    
M. M. Mohie El-Din, A. Sadek, Marwa M. Mohie El-Din, A. M. Sharawy
Pages: 129-140   Published Online: Apr. 11, 2017
PDF (232KB)    
Editorial Board
More
Kasani Prudhvi
Department of Mathematics, University College of Science, Osmania University
Hyderabad, Telangana, India
Esam Mahdi
Department of Mathematics, Islamic University of Gaza
Gaza, Palestinian Territories
Peer Reviewers
More
Dheeraj Pawar
Department of Statistics, Amity Institute of Applied Sciences, Amity University
Noida, Uttar Pradesh, India
Related SciencePG Frontiers
More
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931